Access count of this item: 58

Files in This Item:
File Description SizeFormat 
0517-2.pdf570.2 kBAdobe PDFView/Open
Title: Diophantus不等式$\mid \lambda_1 x^2_1 +\cdot\cdot\cdot+\lambda_4 x^2_4\mid <\varepsilon$の可解性について
Authors: 中井, 喜信  KAKEN_name
Author's alias: Nakai, Yoshinobu
Issue Date: Apr-1984
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 517
Start page: 12
End page: 23
Appears in Collections:Distribution of Values of Arithmetic Functions

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.